MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70072
Medical Device Problem Codes Leak/Splash (1354); Device Operates Differently Than Expected (2913); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical was unable to confirm the user-reported complaint.The affected set was discarded by the user and was not sent back to the manufacturer for evaluation.Zyno medical is waiting for the customer to confirm if there is any available iv set to be sent in for evaluation.
 
Event or Problem Description
The user reported that an iv set leaking issue."most of the offices only experienced leaking from the upper y site and back check valve issues.There were no patient injuries but the leaks did cause chemo spills.Those sets were immediately destroyed.".
 
Additional Manufacturer Narrative
Zyno medical's customer service employee reached out to the customer to confirm if there would be any available iv set to be sent back to the manufacturer for evaluation with no response.The user-reported issue could not be confirmed.A quality alert was sent to the contract supplier on 05/11/2017.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00119).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6560038
Report Number3006575795-2017-00119
Device Sequence Number11035114
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70072
Device Lot Number1604015
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date06/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1